# SDR FDEA202305120862

- Difficulty date: May 12, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 21,118 hours, 12,047 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Part number: 4909505
- Part serial: 01146
- Condition: Failed
- Location: Flap/Slats
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL, CONFIGURED SLATS/FLAPS 15/15, WE SELECTED  15\20. AFTER SEVERAL SECONDS WE RECEIVED  SLATS/FLAPS FAULT ECAM. IAW ECAM, WE CYCLED FLAP  LEVER WITH NO CHANGE. WE THEN DISCONTINUED THE  APPROACH AND WENT THROUGH THE QRH PROCEDURE. WE  WERE PREPARED FOR A LESS THAN 20 FLAP LANDING, BUT  WHEN WE FULLY CONFIGURED, SLATS/FLAPS EXTENDED  NORMALLY TO 30/40. NORMAL LANDING ACCOMPLISHED AND  EMERGENCY WAS TERMINATED.     EMERGENCY  DECLARED.   REMOVED AND REPLACED SFCC 1 REF AMM 27-51-00. OPS CHECK GOOD.
